sinus headache from megadosing?

Any adverse effects of replacement vitamin C will be discuseed here. Topics include kidney stones, gall stones, oxidation, etc.
We plan to move good discussions from the General Topics forum here for posterity.

Moderator: ofonorow

ChrisJ

sinus headache from megadosing?

Post Number:#1  Post by ChrisJ » Thu Jul 20, 2006 8:42 am

Hello everybody,

I started taking C the other night. I took 3 grams and then three hours later, I took 4 grams. Three hours after that, I took another 3 grams. Everything was okay. The next day I did the same thing and had the worst sinus pressure/migraine that I have had in a long time. I even vomitted (gross).

Is this normal?

Chris

J.Lilinoe

Post Number:#2  Post by J.Lilinoe » Thu Jul 20, 2006 10:29 am

no

ofonorow
Ascorbate Wizard
Ascorbate Wizard
Posts: 10153
Joined: Tue Nov 22, 2005 3:16 pm
Location: Lisle, IL
Contact:

Re: sinus headache from megadosing?

Post Number:#3  Post by ofonorow » Sun Jul 23, 2006 8:51 am

ChrisJ wrote:Hello everybody,

I started taking C the other night. I took 3 grams and then three hours later, I took 4 grams. Three hours after that, I took another 3 grams. Everything was okay. The next day I did the same thing and had the worst sinus pressure/migraine that I have had in a long time. I even vomitted (gross).

Is this normal?

Chris


You are alive, so you have taken vitamin C before last night. What was your prior consumption? Why were you taking these amounts? What was wrong? What are you trying to achieve? What kind of vitamin C did you take? How long after your last dose did the sinus migraine begin?
Owen R. Fonorow, Orthomolecular Naturopath

jweakman

same thing happened to me

Post Number:#4  Post by jweakman » Mon Jul 24, 2006 9:30 pm

The same thing happened to me. I started taking C to help with chronic sinus infections. I had two migraines within a couple days of each other and threw up as well--I mistook them for sinus headaches but I don't think they were. My personal theory is that I caused a temporary upset in my body chemistry by ingesting tons of C, something I'd never done before. It went away, hasn't reoccured, and neither has my sinus infection, so hang in there.


Return to “Toxicity”

Who is online

Users browsing this forum: No registered users and 1 guest